MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-26
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Coagulation Disorder (1779)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 26mm sjm sã©guin semi-rigid annuloplasty ring was implanted.Post procedure, worsening afibrinogenemia was noted.The physician noted that as soon as a patient shows an abnormal valve, the coagulation is optimized.The event was reported based of the clinical study protocol.There is no baseline valve for this patient to confirm if there is really a deterioration in health.The patient was administrated medication.The patient was reported to be in stable condition and since the patient has been discharged.(crd_985 - arb pmcf; de4019-158; r624598901).
 
Additional Manufacturer Narrative
Correction: upon review, the sjm sã© guin semi-rigid annuloplasty ring should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.
 
Additional Manufacturer Narrative
An event of worsening afibrinogenemia was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Subsequent to the initially filed information, the following information was received on (b)(6) 2021: it was reported that the afibrinogenemia diagnosis in this event was used to document temporary changes in fibrinogen levels in the blood.Therefore the information reported initially remains a reportable event.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12438938
Report Number3007113487-2021-00034
Device Sequence Number3873251
Product Code KRH
UDI-Device Identifier05414734007498
UDI-Public05414734007498
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2023
Device Model NumberSARP-26
Device Catalogue NumberSARP-26
Device Lot Number7281478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/12/2021
11/23/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/14/2021
12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight75 KG